# SDR ABXA9700970

- Difficulty date: May 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46126
- Engine: Pwa JT3D7
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Diffuser Case
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE LOW OIL PRESSURE LIGHT CAME ON IN CLIMBOUT.  OIL TEMPERATURE 153 DEGREES, CSD TEMPERATURE 120 DEGREES.  LIGHT WOULD NOT GO OUT WITH ENGINE AT IDLE.  SHUT DOWN NR 1 ENGINE AT 2140.  LUBED FUEL PUMP AT 0340.  OIL PRESSURE 26 PSI IN FLIGHT AFTER SHUTDOWN.  DID NOT GO BELOW 5 PSI UNTIL AFTER LANDING.  NOTE: OIL PRESSURE AT SHUT DOWN 55 PSI.  PRELIMINARY FINDINGS FOUND DIFFUSER CASE CRACKED.  REMOVED AND REPLACED NR 1 ENGINE IAW ABX JOB CARD 7001.
